advertisement
Question
Posted by: Catherin | 2007/02/23

The pill and period pain

I am in my first month of taking an oral contraceptive. I took my last active white pill about 2 hours ago, but the last two days and today I have experienced mild period pain on and off, which is normal for me to experience a few days before my period when I am not on the pill. Is it likely that I am experiencing the precursor pain to me period even thoguh I'm not yet taking the placebo pills?

Thanks
Tessa

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Tessa
Yes you may still have period pain but usually it is lighter when you are on the pill.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement